• Previous Article
    Complete characterization of the first descent point distribution for the k-error linear complexity of 2n-periodic binary sequences
  • AMC Home
  • This Issue
  • Next Article
    Computing elliptic curve discrete logarithms with improved baby-step giant-step algorithm
August  2017, 11(3): 445-452. doi: 10.3934/amc.2017037

Integer-valued Alexis sequences with large zero correlation zone

Department of Electronic Engineering, Southern Taiwan University of Science and Technology, No. 1, Nan-Tai Street, Yungkang Dist., Tainan City 710, Taiwan

Received  January 2015 Revised  February 2016 Published  August 2017

In this paper, a new class of integer-valued Alexis sequences with length N = 2 (mod 4) is proposed and constructed by using integer-valued almost-perfect sequences obtained from three integer-valued elementary sequences. Compared with binary Alexis sequences, the proposed integer-valued Alexis sequences have a larger zero correlation zone (ZCZ). In addition, the maximal energy efficiency of the proposed sequences is investigated.

Citation: Wei-Wen Hu. Integer-valued Alexis sequences with large zero correlation zone. Advances in Mathematics of Communications, 2017, 11 (3) : 445-452. doi: 10.3934/amc.2017037
References:
[1]

R. Alexis, Search for sequences with autocorrelation, Proc. Int. Coll. Coding Theory Appl., 49 (1986), 159-172. doi: 10.1007/3-540-19368-5_18. Google Scholar

[2]

M. Antweiler, Perfect energy efficient sequences, IET Electr. Lett., 27 (2002), 1332-1334. Google Scholar

[3]

F. HuP. Z. FanM. Darnell and F. Jin, Binary sequences with good aperiodic autocorrelation functions obtained by neural network search, IET Electr. Lett., 33 (1997), 688-690. Google Scholar

[4]

J.-W. JangY.-S. Kim and S.-H. Kim, New design of quaternary LCZ and ZCZ sequence set from binary LCZ and ZCZ sequence set, Adv. Math. Commun., 3 (2009), 115-124. doi: 10.3934/amc.2009.3.115. Google Scholar

[5]

H. D. Luke, Binary Alexis sequences with perfect correlation, IEEE Trans. Commu., 49 (2001), 966-968. Google Scholar

[6]

H. D. LukeD. Schotten and H. Hadinejad-Mahram, Binary and quadriphase sequences with optimal autocorrelation properties: A survey, IEEE Trans. Inf. Theory, 49 (2003), 3271-3282. doi: 10.1007/978-1-4612-0873-0. Google Scholar

[7]

Z. Yang and P. H. Ke, Quaternary sequences with odd period and low autocorrelation, Electr. Lett., 46 (2010), 1068-1069. Google Scholar

show all references

References:
[1]

R. Alexis, Search for sequences with autocorrelation, Proc. Int. Coll. Coding Theory Appl., 49 (1986), 159-172. doi: 10.1007/3-540-19368-5_18. Google Scholar

[2]

M. Antweiler, Perfect energy efficient sequences, IET Electr. Lett., 27 (2002), 1332-1334. Google Scholar

[3]

F. HuP. Z. FanM. Darnell and F. Jin, Binary sequences with good aperiodic autocorrelation functions obtained by neural network search, IET Electr. Lett., 33 (1997), 688-690. Google Scholar

[4]

J.-W. JangY.-S. Kim and S.-H. Kim, New design of quaternary LCZ and ZCZ sequence set from binary LCZ and ZCZ sequence set, Adv. Math. Commun., 3 (2009), 115-124. doi: 10.3934/amc.2009.3.115. Google Scholar

[5]

H. D. Luke, Binary Alexis sequences with perfect correlation, IEEE Trans. Commu., 49 (2001), 966-968. Google Scholar

[6]

H. D. LukeD. Schotten and H. Hadinejad-Mahram, Binary and quadriphase sequences with optimal autocorrelation properties: A survey, IEEE Trans. Inf. Theory, 49 (2003), 3271-3282. doi: 10.1007/978-1-4612-0873-0. Google Scholar

[7]

Z. Yang and P. H. Ke, Quaternary sequences with odd period and low autocorrelation, Electr. Lett., 46 (2010), 1068-1069. Google Scholar

Table 1.  Comparisons of ZCZ between binary and proposed sequences
$N_a$ binary Alexis sequences [1] integer-valued Alexis sequences
10 4 5
14 5 6
18 7 8
22 8 10
26 8 12
30 unknown 14
$N_a$ binary Alexis sequences [1] integer-valued Alexis sequences
10 4 5
14 5 6
18 7 8
22 8 10
26 8 12
30 unknown 14
[1]

V. Afraimovich, J. Schmeling, Edgardo Ugalde, Jesús Urías. Spectra of dimensions for Poincaré recurrences. Discrete & Continuous Dynamical Systems - A, 2000, 6 (4) : 901-914. doi: 10.3934/dcds.2000.6.901

[2]

B. Fernandez, E. Ugalde, J. Urías. Spectrum of dimensions for Poincaré recurrences of Markov maps. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 835-849. doi: 10.3934/dcds.2002.8.835

[3]

Juan Wang, Xiaodan Zhang, Yun Zhao. Dimension estimates for arbitrary subsets of limit sets of a Markov construction and related multifractal analysis. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2315-2332. doi: 10.3934/dcds.2014.34.2315

[4]

Godofredo Iommi, Bartłomiej Skorulski. Multifractal analysis for the exponential family. Discrete & Continuous Dynamical Systems - A, 2006, 16 (4) : 857-869. doi: 10.3934/dcds.2006.16.857

[5]

V. Afraimovich, Jean-René Chazottes, Benoît Saussol. Pointwise dimensions for Poincaré recurrences associated with maps and special flows. Discrete & Continuous Dynamical Systems - A, 2003, 9 (2) : 263-280. doi: 10.3934/dcds.2003.9.263

[6]

Julien Barral, Yan-Hui Qu. On the higher-dimensional multifractal analysis. Discrete & Continuous Dynamical Systems - A, 2012, 32 (6) : 1977-1995. doi: 10.3934/dcds.2012.32.1977

[7]

Mario Roy, Mariusz Urbański. Multifractal analysis for conformal graph directed Markov systems. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 627-650. doi: 10.3934/dcds.2009.25.627

[8]

Zhihui Yuan. Multifractal analysis of random weak Gibbs measures. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5367-5405. doi: 10.3934/dcds.2017234

[9]

Luis Barreira. Dimension theory of flows: A survey. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3345-3362. doi: 10.3934/dcdsb.2015.20.3345

[10]

Luis Barreira, César Silva. Lyapunov exponents for continuous transformations and dimension theory. Discrete & Continuous Dynamical Systems - A, 2005, 13 (2) : 469-490. doi: 10.3934/dcds.2005.13.469

[11]

Valentin Afraimovich, Jean-Rene Chazottes and Benoit Saussol. Local dimensions for Poincare recurrences. Electronic Research Announcements, 2000, 6: 64-74.

[12]

Mirela Domijan, Markus Kirkilionis. Graph theory and qualitative analysis of reaction networks. Networks & Heterogeneous Media, 2008, 3 (2) : 295-322. doi: 10.3934/nhm.2008.3.295

[13]

Jean-Pierre Francoise, Claude Piquet. Global recurrences of multi-time scaled systems. Conference Publications, 2011, 2011 (Special) : 430-436. doi: 10.3934/proc.2011.2011.430

[14]

Jerrold E. Marsden, Alexey Tret'yakov. Factor analysis of nonlinear mappings: p-regularity theory. Communications on Pure & Applied Analysis, 2003, 2 (4) : 425-445. doi: 10.3934/cpaa.2003.2.425

[15]

Lars Olsen. First return times: multifractal spectra and divergence points. Discrete & Continuous Dynamical Systems - A, 2004, 10 (3) : 635-656. doi: 10.3934/dcds.2004.10.635

[16]

Imen Bhouri, Houssem Tlili. On the multifractal formalism for Bernoulli products of invertible matrices. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1129-1145. doi: 10.3934/dcds.2009.24.1129

[17]

Eva Miranda, Romero Solha. A Poincaré lemma in geometric quantisation. Journal of Geometric Mechanics, 2013, 5 (4) : 473-491. doi: 10.3934/jgm.2013.5.473

[18]

Jiahang Che, Li Chen, Simone GÖttlich, Anamika Pandey, Jing Wang. Boundary layer analysis from the Keller-Segel system to the aggregation system in one space dimension. Communications on Pure & Applied Analysis, 2017, 16 (3) : 1013-1036. doi: 10.3934/cpaa.2017049

[19]

João Lopes Dias. Brjuno condition and renormalization for Poincaré flows. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 641-656. doi: 10.3934/dcds.2006.15.641

[20]

Antonio Giorgilli, Stefano Marmi. Convergence radius in the Poincaré-Siegel problem. Discrete & Continuous Dynamical Systems - S, 2010, 3 (4) : 601-621. doi: 10.3934/dcdss.2010.3.601

2018 Impact Factor: 0.879

Metrics

  • PDF downloads (8)
  • HTML views (5)
  • Cited by (0)

Other articles
by authors

[Back to Top]